# SDR ASAA0480448

- Difficulty date: May 22, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 9911839179
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND LOWER ATTACHMENT CLIP IS CRACKED AT FS 1463 AT RIGHT SIDE OF LONGERON 3.  REPLACED CLIP PER SRM 51-10-2.  (M)
